Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two classical examples of Gross' abstract Wiener measure


Author: Henry C. Finlayson
Journal: Proc. Amer. Math. Soc. 53 (1975), 337-340
MSC: Primary 28A40
MathSciNet review: 0385060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classical Wiener measure on a space of functions of two variables and Wiener measure on the space of sample paths of two dimensional Brownian motion are shown to be special cases of Gross' abstract Wiener measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40

Retrieve articles in all journals with MSC: 28A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0385060-4
PII: S 0002-9939(1975)0385060-4
Article copyright: © Copyright 1975 American Mathematical Society